Gardasil Reaction Debilitates Washington Girl for 5 Years

After having the first dose of Gardasil, my health started deteriorated at a rapid rate. I started having unbearable migraines once a month (had to sleep it off and any movement would result in me vomiting), knee pain, leg weakness when walking short distances, complete loss of menstrual cycle, abdominal pain, weight gain, brain fog, IBS symptoms and digestive problems. I experienced these health problems for at least five years while seeking a variety of medical attention (multiple endocrinologists, multiple GI doctors, multiple neurologists and multiple OBGYN’s).

Details

Dr. Flannery’s testimonial

It was in 1997 when I was 27-years-old that my health first started to decline. I was an upbeat, energetic, extreme athlete up to that point in time. It wasn’t until a falling-out with my father which caused so much stress in my life that my health began to decline.

It started out with headaches and moved on to depression. I became debilitated, so much so, that I could not even make a trip to the grocery store, it was too overwhelming. I tried to muster up enough energy just to go into work and make it back home. This was during my pre-healthcare days; I did not know anything about health. I was eating McDonalds 2 to 3 times per day and would order the fish sandwich when I felt like eating “healthy”. I saw specialist after specialist for my headaches, brain fog, fatigue, and my depression. I spent tens of thousands of dollars seeking help. No one could help me.

Details

Triathlete Overtrains and Loses Health

It took me a while to write this testimonial because I don’t know how to express how much I’m thankful to God for giving me the chance to meet Dr. Flannery and to be subjected under his care. The improvements have all been so overwhelming; I can’t believe that in eight months, I’m now feeling so much better—even better than my “old self.”

At 22 years old, I’ve done so many abuses on my body without even realizing it: training too hard,

Details

Gardasil Reaction in Nebraska

After receiving the Gardisil vaccination in February, I experienced severe abdominal pain that brought on vomiting, headaches, back pain and high blood pressure. I was in and out of the hospital for a total of 12 days in 2 months while they performed many tests including: blood tests, multiple cat scans, an MRI and other tests revealing no definitive diagnosis.

My sudden illness kept me from completing my schoolwork and I had to eventually

Details

Gardasil Reaction in Missouri

There are not enough words for me to be able to fully express my gratitude to Dr. Mark Flannery. It is because of him and the grace of God that I still have my daughter with me today.

My daughter Cassie started experiencing side effects from the Gardasil vaccine immediately after her first injection, but because we were told the reaction was completely unrelated to Gardasil she continued with all three shots. It was after the third and final one that she became seriously ill. Cassie was hospitalized, her symptoms consisted of severe abdominal pain, nausea, vomiting, severe headaches

Details